# SDR UPS03841047

- Difficulty date: July 17, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STRINGER S-61 HAS VERTICAL CRACK 1 ALT.  REMOVEDD DAMAGED STRINGER SECTION.  REPLACED CORRODED AFT END FITTING P/N 3640143-503, FABBED 2 EA SPLICE RPR ANGLES IAW DC8 SRM 57-2-2.  LOC ATED AND DRILLED STRINGER SECTION, 2 EA SPLICE RPR ANGLES, & FITTING; ALODINED & PRIMED; INSTALLED ALL IAW DC8 SRM 51-1-8, 57-2-2, 51-1-24, 51-1-20D, 51-1-23, AND 51-3-0.
